# SDR SWAA103427

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 46,397 hours, 37,607 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0010541
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  LEVEL AT FLT 370 EXPERIENCED A 'CABIN ALTITUDE WARNING HORN,' CABIN ALTITUDE WAS CLIMBING THROUGH 10,000' AT APPROXIMATELY 1-2000 FPM, ACCOMPLISHED CABIN ALTITUDE WARNING CHECKLIST.  CABIN STILL CLIMBING INITIATED EMERGENCY DESCENT AT APPROX. 25,000'.  PASSENGER 02 MASKS DID NOT DROP.  REMOVED AND REPLACED OUTFLOW VALVE PER MM.
